| Catalog Number |
7126120000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 4 events were reported for this quarter.Product return status (b)(4) devices were evaluated using data provided by the user or third party.Evaluation findings (results/components) (b)(4) device: fracture problem / housing (b)(4) device: fracture problem / weld (b)(4) device: fracture problem / hinge, housing.(b)(4) device: fracture problem / housing, rail.Product disposition (b)(4) devices: product not received additional information (b)(4) devices were not labeled for single-use.(b)(4) devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 4 events for the failure: fracture.- 2 events had no health consequences or impact.- 1 event had problem identified before clinical use/exposure; there was no patient involvement.- 1 event had problem identified during non-clinical procedure; there was no patient involvement.